# SDR DLL14981832

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 1516901101
- Condition: Corroded
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD GALLEY DOORWAY FRAME WAS CORRODED NEAR THE LOWER SILL AT STR 25.  THE DAMAGE WAS REMOVED AND A REPAIR SECTION SPLICED IN.
